Drought, Sussex
- When
- October 1, 12:00 AM EST to October 31, 11:59 PM EST
- Where
- Sussex forecast zone
- Reported by
- Local Official
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
While precipitation amounts returned to closer to normal during the month of October, the United States Drought Monitor continued moderate drought levels in the northeast part of New Jersey. The New Jersey's Department of Environmental Protection also continued the drought watch for the northeast part of the state and this included all or parts of Morris, Hunterdon, Somerset, Middlesex,…
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
While precipitation amounts returned to closer to normal during the month of October, the United States Drought Monitor continued moderate drought levels in the northeast part of New Jersey. The New Jersey's Department of Environmental Protection also continued the drought watch for the northeast part of the state and this included all or parts of Morris, Hunterdon, Somerset, Middlesex, Monmouth, Mercer and Ocean Counties. In addition, Newton in Sussex County imposed water restrictions because the water level at Morris Lake, the town's reservoir in Sparta, were dropping. The restrictions prohibited watering of lawns and gardens; washing cars, trucks, boats or any recreational vehicle; washing driveways, sidewalks or walkways and filling swimming pools or ornamental pools.
The Department of Environmental Protection urged residents in the drought watch area to voluntarily conserve water and for the rest of the state to practice wise water use due to continued dry weather and above-average temperatures. The drought watch was prompted by continued rainfall deficits that have decreased reservoir, ground water and streamflow levels in the area. Signs of stress in water supply indicators started to occur. The department asked residents to use water more carefully and deliberately, especially when it comes to lawn watering and other non-essential uses. The goal is to moderate water demand through voluntary conservation. Some suggested water conservation tips included: to not over-water lawns and landscaping; use a hose with a hand-held nozzle to water flowers and shrubs; avoid watering lawns and plants during the heat of the day; use a broom to sweep the sidewalk, rather than a hose; fix leaky faucets and pipes; turn off the faucet while brushing teeth and shaving and run washing machines and dishwashers only when fully loaded.
Drinking water supply indicators showed signs of stress from the dry weather and water demands, including stream flows and ground water levels, as well as declining reservoir storage in the New Jersey Water Supply Authority’s Spruce Run and Manasquan Reservoirs in Hunterdon and Monmouth Counties, respectively. A side effect of the dry weather was an expected smaller (in size) pumpkin crop. Farmers had to endure increased costs of water and electricity to irrigate their crops.
For the first time since June, rainfall amounts in the drought watch area in October were close to or exceeded normal. This was an improvement over July and August when some counties averaged only half their normal rainfall. On a county weighted average, statewide October precipitation was below average in Sussex, Warren, Morris and Hunterdon Counties, but was above average throughout central and southern New Jersey.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 30, 8:54 PM EST, 3 hours 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT WED SEP 30 2015
.SYNOPSIS...
A COLD FRONT WILL STALL OFF THE MID ATLANTIC COAST THURSDAY INTO
THE WEEKEND WHILE LARGE AND STRENGTHENING HIGH PRESSURE BUILDS
ACROSS SOUTHEAST CANADA. MEANWHILE, THE TRACK OF HURRICANE
JOAQUIN REMAINS UNCERTAIN, AS DOES ITS POTENTIAL IMPACT ON OUR
WEATHER DURING THE WEEKEND AND THE EARLY PART OF THE NEW WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FOR THE MOST PART, SHOWERS HAVE ENDED ACROSS THE REGION WITH ONLY
A FEW ISOLATED LINGERING. A FEW THUNDERSTORMS ARE STILL DEVELOPING
NEAR THE COLD FRONT OFFSHORE AND MAY JUST BRUSH BUY SOUTHERN
DELAWARE.
OTHERWISE, HIGH PRES CENTERED OVER ERN CANADA WILL CONTINUE TO
BUILD IN BEHIND THE COLD FRONT. COOLER AND DRIER AIR WILL FILTER
IN AT LOW LEVELS RESULTING IN OVERNIGHT MIN TEMPS MUCH COOLER THAN
LAST NIGHT. WHILE WE WILL DRY OUT A BIT, WE WILL STILL HAVE PLENTY
OF MOISTURE AROUND AND WILL REMAIN OVERCAST THROUGH THE NIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE FRONTAL BOUNDARY MOVING OFFSHORE TONIGHT IS EXPECTED TO STALL ON
THURSDAY. ASSOCD CLOUDS AND MOISTURE WILL NOT BE ABLE TO COMPLETELY
CLEAR OUT AND LOW LEVEL FLOW BECOMING MORE NELY/ONSHORE WILL TEND TO
BRING MOISTER BACK IN. THE FCST HAS POPS INCREASING GRADUALLY DURG
THE DAY FROM THE SE..ALTHO AREAS N/W OF PHL SHOULD BE DRY. THE CLOUD
COVER WILL CONTINUE DURING THE DAY THUS LIMITING MAX TEMPS TO THE
UPPER 50S OR LOWER 60S MOST AREAS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
*THE POTENTIAL FOR HEAVY RAIN, INLAND FLOODING, GUSTY WINDS, AND
COASTAL FLOODING ALL EXIST IN THE LONG TERM PERIOD, ASSOCIATED
BOTH WITH STRONG HIGH PRESSURE ACROSS SOUTHEASTERN CANADA AND A
PRONOUNCED NORTHEAST FLOW, AS WELL AS THE TRACK AND INTENSITY OF
NOW HURRICANE JOAQUIN.*
THE SET-UP FROM THURSDAY NIGHT THROUGH FRIDAY WILL FEATURE A STALLED
FRONTAL BOUNDARY OFF THE EAST COAST OF THE UNITED STATES, WITH
STRONG SURFACE HIGH PRESSURE TO OUR NORTH ACROSS CANADA AND A LARGE
MID/UPPER LEVEL LOW OVER THE SOUTHEAST STATES. AS NOTED BY THE
PREVIOUS SHIFT, THIS LARGE CLOSED LOW WILL ALLOW MID/UPPER LEVEL
WINDS TO BECOME MORE MERIDIONAL, KEEPING A DEEP, MOIST FLOW INTO OUR
REGION. THIS WILL CREATE A FAVORABLE SET-UP FOR HEAVY RAIN INTO OUR
AREA DURING THE THURSDAY NIGHT TO FRIDAY TIMEFRAME, WITH PWATS FOR
MUCH OF THE AREA ABOVE 1.5 INCHES.
GOING INTO THE UPCOMING WEEKEND, MODEL GUIDANCE STILL SHOWS VARYING
SOLUTIONS WITH REGARDS TO HURRICANE JOAQUIN AND ITS TRACK AND
INTENSITY, BOTH OF WHICH WILL PLAY A BIG ROLE IN DETERMINING
SIGNIFICANT WEATHER ACROSS OUR REGION, INCLUDING HEAVY RAINFALL
AMOUNTS, POTENTIAL FOR RIVER/FLASH FLOODING, GUSTY WINDS, AND
COASTAL FLOODING. THE WIDE ARRAY OF OPERATIONAL AND ENSEMBLE MODEL
SOLUTIONS VARY FROM TAKING JOAQUIN OUT TO SEA AS IT PROGRESSES
NORTHWARD TO POTENTIALLY MAKING LANDFALL SOMEWHERE ALONG THE
SOUTHERN MID ATLANTIC COAST AS IT BECOMES CAPTURED IN THE EASTERLY
FLOW BETWEEN THE STRONG CANADIAN SURFACE HIGH PRESSURE TO THE NORTH
AND THE MID/UPPER LEVEL LOW OVER THE SOUTHEAST STATES. PLEASE
CONTINUE TO REFERENCE THE NATIONAL HURRICANE CENTER FOR THE LATEST
OFFICIAL FORECASTS ON JOAQUIN. WHILE MUCH UNCERTAINTY EXISTS WITH
JOAQUIN AND ITS IMPACT TO OUR AREA, THIS IS A GOOD TIME TO REVIEW
YOUR PREPAREDNESS PLAN. ADDITIONAL INFORMATION CAN BE FOUND AT THE
WEBSITE...READY.GOV. FOR ADDITIONAL INFORMATION REGARDING HEAVY
RAINFALL, FLOOD POTENTIAL, AND COASTAL FLOODING, PLEASE REFERENCE
THE HYDROLOGY AND TIDES/COASTAL FLOODING SECTIONS BELOW.
IN ADDITION TO CONSIDERING THESE HAZARDS, WE HAVE ISSUED A HIGH WIND
WATCH FOR THE COASTAL STRIP OF NEW JERSEY AND DELAWARE FOR FRIDAY
THROUGH SATURDAY AS MODEL GUIDANCE IS INDICATING THE POTENTIAL FOR
SOME 50 KNOT GUSTS ALONG THE COAST IN THE STRONG NORTHEAST FLOW.
INTO THE EARLY NEXT WEEK MONDAY/TUESDAY TIMEFRAME, ADDITIONAL RAIN/
SHOWERS ARE POSSIBLE DEPENDING ON THE TRACK OF ANY REMNANT TROPICAL
MOISTURE AND/OR THE MID/UPPER LEVEL LOW FROM THE SOUTHEAST STATES.
WITH THE CONSIDERABLE UNCERTAINTY AT THIS EXTENDED TIME RANGE, WE
MOSTLY FOLLOWED A BLEND OF WPC TEMPS/POPS/WINDS GUIDANCE WITH
CONTINUITY DURING THIS PERIOD. TO CLOSE OUT THE LONG TERM PERIOD
WEDNESDAY, THERE ARE SOME INDICATIONS OF WEAK HIGH PRESSURE AND
DRIER WEATHER BUILDING TOWARD OUR REGION.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TERMINALS REMAIN LARGELY VFR THIS EVENING, ALTHOUGH THERE ARE
SOME MVFR CEILINGS IN THE AREA. EXPECT VFR CONDITIONS TO CONTINUE
WITH PERIODS OF MVFR CEILINGS AT THE TERMINALS THROUGH THE NIGHT.
CONDITIONS WILL CONTINUE TO DETERIORATE ON THURSDAY AS LOW CLOUDS
AND SHOWERS MOVE IN.
WINDS ARE MOSTLY OUT OF THE NORTH TONIGHT AROUND 10 KNOTS WITH
GUSTS UP TO 20 KNOTS. EXPECT GUSTINESS TO CONTINUE THROUGH THE
NIGHT AND THEN PICK UP A BIT AS THE WINDS TURN MORE TO THE
NORTHEAST ON THURSDAY.
OUTLOOK...
THURSDAY NIGHT THROUGH MONDAY...MVFR TO IFR CONDITIONS ARE PROBABLE
DURING THIS PERIOD WITH A CONTINUED NORTHEAST FLOW. PERIODS OF RAIN
WILL CONTINUE, WITH MODERATE TO HEAVY RAIN POSSIBLE AT TIMES.
NORTHEAST WINDS WILL BECOME GUSTY AS WELL DURING THIS TIMEFRAME,
REACHING AT LEAST 25-30 KNOTS AT TIMES.
PLEASE REFER TO THE LATEST STATEMENTS FROM THE NATIONAL HURRICANE
CENTER FOR UPDATES ON HURRICANE JOAQUIN.
&&
.MARINE...
A COLD FRONT WILL PUSH SEWD ACROSS THE NJ/DE COASTAL WATERS THE
EVENING BUT WILL STALL OFFSHORE ON THURS. WINDS WILL SHIFT FROM SW
TO N BEHIND THE FRONT THIS EVENING. WINDS WILL CONT VEERING TO THE
NE ON THURS AND WILL INCREASE TO GALE FORCE GUSTS FOR THE COASTAL
WATERS AND THE LOWER DEL BAY. SEAS WILL BUILD FROM 6 FEET TONIGHT TO
NEAR 10 FEET BY LATE THURS AND CONT TO BUILD BEYOND THAT IN VERY
PERSISTENT NELY FLOW.
OUTLOOK...
UNIQUE 3 TO 5 DAY LONG DURATION 35-50 KT GUST PATTERN CONTINUES TO
BE MODELED BY THE ENSEMBLES...STARTING TOMORROW-THURSDAY AND
LASTING THROUGH AT LEAST SATURDAY. THEREAFTER, WE DONT YET KNOW
JOAQUINS IMPACT HERE SUNDAY- MONDAY (D4-5 OF THE SELDOM
EXPERIENCED IN OUR AREA NEAR CONSTANT GALE OR STRONGER BATTERING).
GUST TRANSFER TOOLS FROM 12-18Z CYCLES OF THE GFS/NAM ARE PRETTY
ADAMANT=CONVINCING THAT WE WILL SEE GALES AND A PERIOD OR TWO OF
STORM FORCE GUSTS. SST'S 67 TO 72 SHOULD PERMIT NICE TRANSFER UP
TO 950 OR 925 AS THE BOUNDARY LAYER (BL) TEMPS DROP TO 60 OR
LOWER MOST OF THE MARINE WATERS EXCEPT E OF DE WHERE WARMER
BOUNDARY LAYER AIRMASS MODIFICATION OCCURS.
THE NUANCES OF LAPSE RATES AND EDDIES OF STRONGER WINDS WILL
DETERMINE WHEN THE STRONGEST WINDS OCCUR. RIGHT NOW WE ARE
THINKING LATE FRIDAY INTO SATURDAY MORNING-PRE JOAQUIN.
USUALLY THE NORTHEAST WIND BLOWS STRONGER THAN MODELED HERE,
ESPECIALLY WITH CAA IN THE BOUNDARY LAYER DRIVEN BY THE 1045 HIGH
DEVELOPING INTO SOUTHEAST CANADA!
SEAS IN THE ATLC WATERS EAST OF DELAWARE SHOULD INCREASE TO
BETWEEN 15 AND 20 FEET FRI-WEEKEND.
THE STORM WATCH CAN BE CONVERTED TO A STORM OR GALE WHEN FCSTRS ARE
CONFIDENT.
IN THE MEANTIME, THE 9 PM CWF DROPS ALL MENTION OF SCA IN THE
ATLC WATERS TO SIMPLIFY HEADLINE PROCESSES. WE'VE STARTED THE SCA
IMMEDIATELY IN UPPER DE BAY AND ALL GALES NOW ARE FORECAST TO
BEGIN NEAR OR SOON AFTER 06Z/01.
WE CAN UPSHIFT LOWER DE BAY TO STORM WHEN AND IF MORE CONFIDENT
ON LEWES/BRANDYWINE WIND GUSTS...DITTO UPPER DE BAY TO GALE.
IF NO JOAQUIN SUNDAY-MONDAY...HAZARDOUS ATLANTIC SEAS WOULD CONTINUE
WHILE WINDS DIMINISH AS WAA MODIFIES THE BL CHILL WITH A MORE ELY
COMPONENT TO THE WIND. THE QUESTION...DOES JOAQUIN DIRECTLY
IMPACT OUR WATERS OR NOT. STAY TUNED.
&&
.HYDROLOGY...
THE FIRST OF THE TWO RAIN EVENTS IS COMING TO AN END. FOR THE MOST
PART, ONE TO TWO INCHES FELL ACROSS THE REGION WITH SOME VALUES IN
EXCESS OF THREE INCHES. UPDATED HPC QPF FOR THE NEXT 3 DAYS SUGGESTS
ANOTHER ONE TO FIVE INCHES IS POSSIBLE. THE HEAVIEST RAINFALL THREAT
IS BEING PAINTED FROM CENTRAL NJ SOUTHWARD. ADDITIONAL RAIN IS
POSSIBLE SUNDAY INTO EARLY NEXT WEEK.
THE GOOD...DRY ANTECEDENT CONDITIONS WILL HELP WITH THIS EXCESSIVE
RAINFALL. MANY CREEKS, STREAMS AND MAINSTEM RIVERS STARTED OFF
YESTERDAY LOWER THAN NORMAL FOR THIS TIME OF YEAR.
THE BAD...IF THE FORECASTED RAINS COME TO FRUITION THE NEXT 72
HOURS, LOW LYING AND POOR DRAINAGE FLOODING IS PRETTY MUCH
GUARANTEED. THE FLASH FLOODING THREAT WILL ALSO INCREASE AS WILL THE
THREAT OF SOME RIVER FLOODING.
TODAY'S MARFC FORECAST NOW INCLUDES 72 HOURS WORTH OF RAINFALL. THIS
BRINGS THE RANCOCAS AT PEMBERTON UP TO CAUTION. CONTINUE TO MONITOR
AHPS AS FUTURE FORECASTS WILL INCORPORATE UPDATED QPF AND GO FURTHER
OUT IN TIME.
THE MMEFS ENSEMBLE SOLUTIONS ARE STILL SHOWING A THREAT OF MINOR
FLOODING AT SEVERAL GAUGES THIS WEEKEND. THIS MAKES SENSE WITH THE
5+ INCHES OF RAINFALL IN THE HYDRO MODELS.
MAINSTEM RIVERS....WITH THE HEAVIEST RAINFALL PREDICTED TO BE FROM
CENTRAL NJ SOUTHWARD, MORE FOCUSED ON THE COASTAL PLAIN, THE
DELAWARE RIVER AND PASSAIC RIVER LOOK SAFE WITH CURRENT PREDICTED
RAINFALL AMOUNTS. I WOULD KEEP AN EYE ON THE RARITAN AND LOWER END
OF THE SCHUYLKILL.
IN TERMS OF FLOODING POTENTIAL, REPEAT FLOODING POTENTIAL, DO NOT
JUST FOCUS ON HURRICANE JOAQUIN. TROPICAL AIR AND HEAVY RAINS ARE
FORECAST TO ARRIVE HERE WHEN JOAQUIN IS VERY FAR AWAY. EVEN IF
JOAQUIN BECOMES A NON-FACTOR FOR US, THE MID-LEVEL TROF DEVELOPING
OVER THE SOUTHEASTERN U.S. WILL BECOME THE MAIN DRIVER FOR OUR
FLOODING RAINS.
IN GENERAL, ANOTHER THREE TO FIVE INCHES OF RAINFALL ON GAUGED
STREAMS/RIVERS WILL CAUSE SOME MINOR FLOODING. IF PERFECTLY PLACED,
MODERATE FLOODING WILL BE POSSIBLE. HISTORICALLY, WHEN PRECIPITATION
VALUES GO UP FROM THERE MINOR FLOODING BECOMES MORE WIDESPREAD AND
MODERATE AND MAJOR FLOODING CAN RESULT. WHEN TEN INCHES OF RAIN
FALLS ACROSS THIS REGION IN A SHORT TIME, IT'S NEVER GOOD. THE
RESULTS HAVE BEEN LOCALLY DEVASTATING WITH MAJOR FLOODING AND
IMPACTS.
RIVER FLOODING COULD START AS SOON SATURDAY.
&&
.TIDES/COASTAL FLOODING...
**MULTIPLE CONSECUTIVE TIDE CYCLES OF MODERATE TO MAJOR COASTAL
FLOODING ALONG THE COASTS OF DELAWARE AND NEW JERSEY BEGINNING
THURSDAY OR FRIDAY**
A CFA HAS BEEN ISSUED FOCUSING ON FRI-SAT WHEN MODEL GUIDANCE IS
INDICATING RECORD OR NEAR RECORD HIGH TIDES FOR PORTIONS OF S NJ
AND THE DE ATLC WATERS. THERE SHOULD BE FRONT END MINOR TIDAL
INUNDATION FLOODING MIDDAY THURSDAY AND WE PROBABLY WILL ADVISE
OF THAT IN OUR 4AM THURSDAY UPDATE WHEN MORE CERTAINTY IS
DEVELOPED. A MINOR FLOOD PHRASE WILL BE INCLUDED IN TONIGHTS CFW
UPDATE.
THERE WILL BE NO CONVERSION OF THE WATCH OT A WARNING ON THIS SHIFT
BUT EVENTUALLY WARNINGS WILL BE NEEDED FOR AT LEAST S NJ AND DE
COASTS...MOSTLY LIKELY FRIDAY AND SATURDAY'S HIGH TIDE CYCLES.
HEAVY RAINS WILL EXACERBATE THE WATER INUNDATION THERE.
REGARDING THE TIDAL DELAWARE... IMPRESSIVE IMPACT ON NE FLOW WILL
EVENTUALLY DEVELOP THIS WEEKEND BUT FOR NOW FOCUSED CAPE MAY
SOUTHWARD!
THIS UNIQUE MULTIPLE CONSECUTIVE HIGH TIDE CYCLE COASTAL FLOOD,
HEAVY RAIN AND HIGH WIND BATTERING OF THE COAST WILL RESULT IN
SUBSTANTIAL BEACH EROSION AND COULD LEAD TO INFRASTRUCTURE DAMAGE BY
SATURDAY. WE JUST WONT KNOW UNTIL FRIDAY AFTERNOONS REALITY HAS
OCCURRED.
PLEASE SEE THE CFA MESSAGE FOR TIMING ETC.
PLAN FOR INTERMITTENT AND WIDESPREAD ROAD CLOSURES WITHIN 2-3 HOURS
OF THE TIME OF HIGH TIDES FRIDAY - SATURDAY.
FOR SUNDAY-MONDAY...DEPENDS COMPLETELY ON JOAQUIN, WHETHER IT
COMES IN UP HERE OR PASSES BY TO THE EAST. NO FURTHER COMMENT ON
SUNDAY-MONDAY TIL WE SEE MORE EVOLUTION OF ITS NHC FORECAST TRACK
STRENGTH SIZE TOMORROW AND FRIDAY.
AGAIN, IT SHOULD BE NOTED THAT THE COASTAL FLOODING EXPECTED LATE
THIS WEEK IS NOT DIRECTLY ASSOCIATED WITH HURRICANE JOAQUIN BUT IS
MOSTLY DUE TO VERY STRONG CANADIAN HIGH PRESSURE BUILDING
SOUTHWARD THROUGH NEW ENGLAND.
&&
.RIP CURRENTS...
THE SURF ZONE PROGRAM RESUMES NEXT MAY.
THANK YOU FOR DISSEMINATING OUR MESSAGES, BOTH THE SRF RISK HAZARD
AND THE PREPAREDNESS INFORMATION.
&&
.CLIMATE...
DAILY RECORD RAINFALL INFORMATION BELOW
10/2 10/3 10/4
PHL 1.52-1929 1.11-1985 2.73-1877
ACY 1.74-1939 1.17-2009 1.25-1925
ILG 2.35-1929 1.70-1905 1.37-1927
GED 0.93-1989 2.18-1961 0.96-1927 SHORTER POR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD WATCH FROM THURSDAY EVENING THROUGH SATURDAY
AFTERNOON FOR PAZ070-071.
NJ...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON
FOR NJZ014-024>026.
COASTAL FLOOD WATCH FROM THURSDAY EVENING THROUGH SATURDAY
AFTERNOON FOR NJZ012>014-016>018-020-021-026-027.
COASTAL FLOOD WATCH FROM 8 AM EDT THURSDAY THROUGH SATURDAY
AFTERNOON FOR NJZ022>025.
DE...HIGH WIND WATCH FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON
FOR DEZ004.
COASTAL FLOOD WATCH FROM THURSDAY EVENING THROUGH SATURDAY
AFTERNOON FOR DEZ001-002.
COASTAL FLOOD WATCH FROM 8 AM EDT THURSDAY THROUGH SATURDAY
AFTERNOON FOR DEZ003-004.
MD...NONE.
MARINE...STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON FOR
ANZ450>455.
GALE WARNING FROM 2 AM THURSDAY TO 6 AM EDT FRIDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ430.
GALE WARNING FROM 2 AM THURSDAY TO 6 PM EDT SATURDAY FOR
ANZ431.
&&
SYNOPSIS...IOVINO/KLINE
NEAR TERM...AMC/MEOLA
SHORT TERM...AMC
LONG TERM...KLINE
AVIATION...AMC/KLINE/MEOLA
MARINE...AMC/DRAG
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT WED SEP 30 2015 MDZ008-012-015-019-020-NJZ001-007>010-015-019-PAZ054-055-060>062- 101>106-020130- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-NORTHWESTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 929 PM EDT WED SEP 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HURRICANE JOAQUIN'S UNCERTAIN FORECAST TRACK IS CURRENTLY OUTLOOKED TO EVENTUALLY MOVE IT NORTHWARD OFF THE MID-ATLANTIC COAST LATE THIS WEEKEND. DEPENDING ON THE TRACK, ANOTHER ROUND OF POTENTIALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL FLOODING PROBLEMS LATE THIS WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR THIS SYSTEM FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-NJZ012-013-016>018-020-021-027-PAZ070-071-020130- NEW CASTLE-KENT-MIDDLESEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- OCEAN-CUMBERLAND-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 929 PM EDT WED SEP 30 2015 ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. IN ADDITION, HURRICANE JOAQUIN'S UNCERTAIN FORECAST TRACK IS CURRENTLY OUTLOOKED TO EVENTUALLY MOVE IT NORTHWARD OFF THE MID- ATLANTIC COAST LATE THIS WEEKEND. DEPENDING ON THE TRACK, ANOTHER ROUND OF POTENTIALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL FLOODING PROBLEMS LATE THIS WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR THIS SYSTEM FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ022-023-020130- INLAND SUSSEX-ATLANTIC-CAPE MAY- 929 PM EDT WED SEP 30 2015 ...COASTAL FLOOD WATCH IN EFFECT FROM 8 AM EDT THURSDAY THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. IN ADDITION, HURRICANE JOAQUIN'S UNCERTAIN FORECAST TRACK IS CURRENTLY OUTLOOKED TO EVENTUALLY MOVE IT NORTHWARD OFF THE MID- ATLANTIC COAST LATE THIS WEEKEND. DEPENDING ON THE TRACK, ANOTHER ROUND OF POTENTIALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL FLOODING PROBLEMS LATE THIS WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR THIS SYSTEM FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-020130- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 929 PM EDT WED SEP 30 2015 ...COASTAL FLOOD WATCH IN EFFECT FROM 8 AM EDT THURSDAY THROUGH SATURDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. HIGH WIND WATCH. IN ADDITION, HURRICANE JOAQUIN'S UNCERTAIN FORECAST TRACK IS CURRENTLY OUTLOOKED TO EVENTUALLY MOVE IT NORTHWARD OFF THE MID- ATLANTIC COAST LATE THIS WEEKEND. DEPENDING ON THE TRACK, ANOTHER ROUND OF POTENTIALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL FLOODING PROBLEMS LATE THIS WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR THIS SYSTEM FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-020130- EASTERN MONMOUTH-COASTAL OCEAN- 929 PM EDT WED SEP 30 2015 ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH SATURDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. HIGH WIND WATCH. IN ADDITION, HURRICANE JOAQUIN'S UNCERTAIN FORECAST TRACK IS CURRENTLY OUTLOOKED TO EVENTUALLY MOVE IT NORTHWARD OFF THE MID- ATLANTIC COAST LATE THIS WEEKEND. DEPENDING ON THE TRACK, ANOTHER ROUND OF POTENTIALLY HEAVY RAINFALL MAY RESULT IN ADDITIONAL FLOODING PROBLEMS LATE THIS WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR THIS SYSTEM FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-020130- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 929 PM EDT WED SEP 30 2015 ...GALE WARNING IN EFFECT FROM 2 AM THURSDAY TO 6 AM EDT FRIDAY... ...STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-020130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 929 PM EDT WED SEP 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HURRICANE JOAQUIN'S UNCERTAIN FORECAST TRACK TAKES IT NORTHWARD OFF THE MID- ATLANTIC COAST THIS WEEKEND. DEPENDING ON THE TRACK, A ROUND OF GALE FORCE EAST TO NORTHEAST WINDS ARE POSSIBLE THIS WEEKEND. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR THIS SYSTEM FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-020130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 929 PM EDT WED SEP 30 2015 ...GALE WARNING IN EFFECT FROM 2 AM THURSDAY TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
10 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, October 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 600784, 600785, 600786, 600787, 600788, 600789, 600790, 600791, 600792, 600793.